Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!
a couple of friends of mine prepared their usual amount of gear in the usual way, both have a large tolerance and take 50mls (250 mgs) of methadone so use .6 or .7 between them, this time the girl got a third of the way down the syringe and felt similer symptoms as when you are about to 'go over'- extreme itching (unberable) blood rush to the head, funny taste in mouth etc after a while she had the rest of the hit and this passed off normally. this then hapoend to the chap same symptons but with some face swelling.
Am i right in thinking this was high levels of codeine causing this?